Alert archive / Connecticut / Special Weather Statements in 2018
Special Weather Statement, NWS New York, NY
NWS New York, NY issued this special weather statement at Aug 7, 2018, 4:49 PM EDT. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2018, 4:49 PM EDT (20:49 UTC)
- Expired
- Aug 7, 2018, 5:45 PM EDT
- In force
- 56 min
- Issued by
- NWS New York, NY
The radar
The Brookhaven radar (KOKX), 71 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1115 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 982 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
894
WWUS81 KOKX 072049
SPSOKX
Special Weather Statement
National Weather Service New York NY
449 PM EDT TUE AUG 7 2018
CTZ006-072145-
Northern New Haven-
449 PM EDT TUE AUG 7 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NEW HAVEN COUNTY...
At 449 PM EDT, a strong thunderstorm was located near Monroe, or near
Southbury, moving east at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
This storm will be near...
Shelton around 455 PM EDT.
Naugatuck and Seymour around 510 PM EDT.
Woodbridge and Beacon Falls around 520 PM EDT.
Bethany around 525 PM EDT.
Hamden around 535 PM EDT.
New Haven and North Haven around 545 PM EDT.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Upton NY.
LAT...LON 4156 7295 4156 7288 4154 7285 4157 7284
4155 7282 4158 7276 4134 7286 4133 7290
4135 7295 4132 7300 4135 7314 4141 7319
4144 7325 4148 7324 4151 7320 4152 7316
4154 7316 4156 7314 4164 7298 4164 7294
TIME...MOT...LOC 2049Z 278DEG 13KT 4141 7318
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this special weather statement went out at Aug 7, 4:19 PM EDT, 30 minutes earlier.
Area forecast discussion, Aug 7, 4:19 PM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service New York NY
419 PM EDT Tue Aug 7 2018
.SYNOPSIS...
Weak low pressure and an associated cold front will move slowly
through the northeast tonight through Wednesday night, moving
offshore Thursday. Weak high pressure settles over the region
Friday ahead of the next cold front, which may stall nearby this
weekend into early next week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A Heat Advisory remains in effect for the entire area through
800 PM this evening. The heat advisory has been expanded for
tomorrow, see short term section.
The overall pattern at the surface and aloft remain through the
overnight with a shortwave moving into the longwave upper
through and weak low pressure moving into the northeast. The
movement is rather slow as the downstream Atlantic ridge
remains in place. Convection through mainly this evening will
be diurnally driven as only a weak surface trough was across the
region, with the cold front well to the northwest. Also, some
of the convection was developing across the higher terrain. For
late tonight will keep a slight chance of rain as some very
weak energy does move in aloft. However, thinking is that most
of the region will be dry. The warm and humid airmass remains in
place.
There is a moderate risk for rip current development at
Atlantic Ocean beaches through this evening.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/...
The heat advisory has been expanded into the lower Hudson
Valley, and into Fairfield and New Haven counties of CT, and
into western Suffolk county NY, and western Passaic county,
through 600 PM EDT Wednesday. The heat Advisory remains for
most of northeastern NJ and NYC and Nassau counties through 600
PM Wednesday.
The upper trough moves slowly through the region Wednesday
through Thursday, with the GFS slightly quicker and less
amplified.
The better chance of convection will be Wednesday afternoon and
evening as a cold front and surface wave move into the region.
The cold front will pass through during Thursday. Precipitation
does linger, and if the upper trough is evening slower to move
through, precipitation may remain into Thursday night,
especially across the east. With the slower timing of the
convection and cold front Wednesday now looks to be warm and
humid across much of the region, with heat indices reaching the
mid and upper 90s. The heat advisory was expanded. Did not
include Middlesex and New London counties or the twin forks as
widespread heat indices in the mid 90s are not expected at this
time.
There is a moderate risk for rip current development at
Atlantic Ocean beaches on Wednesday.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Weak high pressure gains control of the weather Thursday night
and Friday. Dry for the most part, but there could be an
afternoon shower or thunderstorm NW of the city. Highs mostly
85-90 combined with dewpoints in the middle and upper 60s will
result in heat indices below 95.
A weak cold front will then be stalled nearby Friday night
through the weekend. This brings a chance of showers and
thunderstorms for the entire period with the higher chances
generally away from the coast. A wave of low pressure then
possibly forms to our SW on Monday and shifts through during
Tuesday. This would bring overall higher chances of rain and
thunderstorms. So far it appears that Monday night and Tuesday
would bring the highest chances of rain. Highs Saturday through
Tuesday are expected to be near normal, but dewpoints remaining
around 70 will continue the muggy weather pattern.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
High pressure remains off the southeast coast as a trough of low
pressure resides in the vicinity.
Scattered thunderstorms are expected into the early evening,
particularly for NYC metro north and west. VFR outside of any
thunderstorms that happen to move over the airport.
Will maintain vicinity mention, and add occasional thunderstorms
where appropriate based on radar trends. Will certainly update as
needed if a storm heads toward any particular airport.
By 23-01Z, thunderstorms should diminish in coverage and intensity
as they move east. Eastern terminals will maintain a lower
probability for thunder.
For the overnight period, patchy MVFR or IFR fog is possible, mainly
outside NYC metro. Coastal stratus is possible as well, already
seen across Long Island. This will need to be monitored.
VFR Wednesday morning once any fog or stratus scours out.
South winds 10 to 15 kt with an occasional gust to 20 kt will
lighten tonight.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: Amendments for possible thunderstorms into early
evening. Best chance for thunder after 22Z.
KLGA TAF Comments: Amendments for possible thunderstorms into early
evening. Best chance for thunder after 22Z.
KEWR TAF Comments: Amendments for possible thunderstorms into early
evening. Best chance for thunder after 21-22Z.
KTEB TAF Comments: Thunderstorms will need to be monitored into the
evening.
KHPN TAF Comments: Amendments for possible thunderstorms into early
evening. Best chance for thunder after 21-22Z.
KISP TAF Comments: Stratus near the airport will need to be
monitored, with MVFR ceilings quite possible.
.OUTLOOK FOR 18Z WEDNESDAY THROUGH SATURDAY...
.Wednesday afternoon-Thursday morning...Scattered to numerous
showers/thunderstorms with MVFR or lower conditions possible.
.Thursday afternoon/night...VFR.
.Friday...VFR. Isolated thunderstorms possible late in the day and
at night.
.Saturday...Chance of showers/thunderstorms with MVFR or lower
conditions possible.
&&
.MARINE...
Weak low pressure and an associated cold front will move slowly
through the waters tonight into Wednesday night. The low and
cold front then move east of the forecast waters Thursday.
Overall a weak pressure gradient is expected to remain across
the region through Sunday. Sea breeze development could locally
enhance winds near shore, but speeds should not exceed 15 kt.
Sub-SCA conditions continue during this time period.
&&
.HYDROLOGY...
Basin average rainfall Wednesday and into Thursday will range
from 1/4 to 1/2 inch. However, any shower or thunderstorm from
late Tuesday afternoon into Wednesday night, and then again
Friday night into early next week could produce locally heavy
rainfall and minor urban flooding.
&&
.TIDES/COASTAL FLOODING...
Astronomical tides will be increasing with the approach of a
new moon on Saturday. Coastal flooding will be possible with the
evening/nighttime high tide cycles Thursday through at least
Saturday. Although winds will be light, all that is needed in
most cases is around half foot or less of tidal departures to
reach minor coastal flooding. Areas that will be most
susceptible to minor flooding during this period are the south
shore back bays of Nassau, Queens and Brooklyn, Lower NY Harbor,
and portions of western Long Island Sound and perhaps along
Great South Bay in western Suffolk County. Minor flooding would
be most likely during Friday and Saturday night.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) remains off
the air for an extended period of time.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT this evening for CTZ007-008-011-
012.
Heat Advisory until 6 PM EDT Wednesday for CTZ005-006-009-010.
NY...Heat Advisory until 8 PM EDT this evening for NYZ079-081.
Heat Advisory until 6 PM EDT Wednesday for NYZ067>075-078-080-
176>179.
NJ...Heat Advisory until 6 PM EDT Wednesday for NJZ002-004-006-
103>108.
MARINE...None.
&&
SYNOPSIS...JC/19
NEAR TERM...19
SHORT TERM...19
LONG TERM...DS
AVIATION...JC
MARINE...JC/19
HYDROLOGY...JC/19
TIDES/COASTAL FLOODING...JC
EQUIPMENT...Hazardous weather outlook, Aug 7, 3:19 PM EDT, 1 hour 30 minutes before
Hazardous Weather Outlook National Weather Service New York NY 319 PM EDT Tue Aug 7 2018 CTZ005-006-009-010-NJZ002-004-006-103>108-NYZ067>075-078-080-176>179- 081000- Northern Fairfield-Northern New Haven-Southern Fairfield- Southern New Haven-Western Passaic-Eastern Passaic-Hudson- Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Southwestern Suffolk-Northern Queens-Northern Nassau-Southern Queens- Southern Nassau- 319 PM EDT Tue Aug 7 2018 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for southern Connecticut, northeastern New Jersey and southeastern New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ007-008-011-012-NYZ079-081-081000- Northern Middlesex-Northern New London-Southern Middlesex- Southern New London-Northeastern Suffolk-Southeastern Suffolk- 319 PM EDT Tue Aug 7 2018 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut and southeastern New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-340-345-350-353-355-081000- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 319 PM EDT Tue Aug 7 2018 This Hazardous Weather Outlook is for the Atlantic coastal waters, New York Harbor, Long Island Sound, and the Long Island bays. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Special weather statement, Aug 7, 2:32 PM EDT, 2 hours 17 minutes before
Special Weather Statement National Weather Service New York NY 232 PM EDT TUE AUG 7 2018 NYZ067-071915- Orange- 232 PM EDT TUE AUG 7 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ORANGE COUNTY... At 232 PM EDT, a strong thunderstorm was located over Unionville, or 9 miles northwest of Warwick, moving east at 15 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. This storm will be near... Florida around 305 PM EDT. Warwick around 310 PM EDT. Greenwood Lake around 315 PM EDT. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in Upton NY. LAT...LON 4137 7460 4134 7422 4116 7427 4132 7462 TIME...MOT...LOC 1832Z 283DEG 13KT 4131 7452
Special weather statement, Aug 7, 2:56 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service New York NY
256 PM EDT TUE AUG 7 2018
CTZ005-NYZ068-071945-
Northern Fairfield-Putnam-
256 PM EDT TUE AUG 7 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FAIRFIELD AND
EASTERN PUTNAM COUNTIES...
At 255 PM EDT, a strong thunderstorm was located near Lake Carmel,
moving northeast at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
This storm will be near...
New Fairfield around 310 PM EDT.
Brookfield around 320 PM EDT.
Sherman around 325 PM EDT.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Upton NY.
LAT...LON 4166 7349 4165 7349 4164 7350 4153 7345
4150 7344 4149 7344 4151 7340 4151 7339
4150 7338 4149 7338 4139 7371 4150 7378
4153 7360 4153 7353 4167 7352
TIME...MOT...LOC 1855Z 239DEG 21KT 4151 7366Special weather statement, Aug 7, 3:41 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service New York NY
341 PM EDT TUE AUG 7 2018
CTZ005-006-072045-
Northern Fairfield-Northern New Haven-
341 PM EDT TUE AUG 7 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FAIRFIELD AND
NORTHWESTERN NEW HAVEN COUNTIES...
At 341 PM EDT, a strong thunderstorm was located over Brookfield, or
near Danbury, moving east at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
This storm will be near...
Newtown around 350 PM EDT.
Southbury around 420 PM EDT.
Naugatuck and Middlebury around 430 PM EDT.
Beacon Falls around 435 PM EDT.
Waterbury and Prospect around 440 PM EDT.
Wolcott around 445 PM EDT.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Upton NY.
LAT...LON 4140 7301 4142 7350 4155 7352 4156 7346
4149 7344 4151 7339 4149 7337 4147 7331
4149 7333 4151 7332 4151 7316 4156 7317
4157 7309 4159 7308 4159 7306 4161 7305
4161 7302 4163 7302 4163 7301
TIME...MOT...LOC 1941Z 260DEG 18KT 4148 7341Special weather statement, Aug 7, 3:58 PM EDT, 51 minutes before
Special Weather Statement National Weather Service New York NY 358 PM EDT TUE AUG 7 2018 NYZ067-069-070-072100- Rockland-Northern Westchester-Orange- 358 PM EDT TUE AUG 7 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WESTCHESTER... SOUTHEASTERN ORANGE AND ROCKLAND COUNTIES... At 358 PM EDT, a strong thunderstorm was located near Pomona, or 7 miles northwest of Haverstraw, moving east at 15 mph. Winds in excess of 40 mph are possible with this storm. This storm will be near... New City around 415 PM EDT. Haverstraw around 420 PM EDT. Peekskill around 425 PM EDT. Ossining around 440 PM EDT. Yorktown Heights around 455 PM EDT. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in Upton NY. LAT...LON 4117 7418 4129 7415 4134 7375 4110 7377 TIME...MOT...LOC 1958Z 274DEG 14KT 4124 7407
Special weather statement, Aug 7, 4:33 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service New York NY
433 PM EDT TUE AUG 7 2018
NYZ067-072130-
Orange-
433 PM EDT TUE AUG 7 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ORANGE COUNTY...
At 433 PM EDT, a strong thunderstorm was located near Millrift, or
near Matamoras, moving east at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
This storm will be near...
Port Jervis around 455 PM EDT.
Huguenot around 505 PM EDT.
Cuddebackville around 515 PM EDT.
Unionville around 520 PM EDT.
Otisville around 525 PM EDT.
Middletown and Howells around 530 PM EDT.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Upton NY.
LAT...LON 4147 7475 4151 7439 4118 7433 4136 7469
4137 7469 4139 7471 4140 7474 4143 7474
4143 7476
TIME...MOT...LOC 2033Z 274DEG 14KT 4139 7481Special weather statement, Aug 7, 4:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service New York NY
449 PM EDT TUE AUG 7 2018
CTZ006-072145-
Northern New Haven-
449 PM EDT TUE AUG 7 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NEW HAVEN COUNTY...
At 449 PM EDT, a strong thunderstorm was located near Monroe, or near
Southbury, moving east at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
This storm will be near...
Shelton around 455 PM EDT.
Naugatuck and Seymour around 510 PM EDT.
Woodbridge and Beacon Falls around 520 PM EDT.
Bethany around 525 PM EDT.
Hamden around 535 PM EDT.
New Haven and North Haven around 545 PM EDT.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Upton NY.
LAT...LON 4156 7295 4156 7288 4154 7285 4157 7284
4155 7282 4158 7276 4134 7286 4133 7290
4135 7295 4132 7300 4135 7314 4141 7319
4144 7325 4148 7324 4151 7320 4152 7316
4154 7316 4156 7314 4164 7298 4164 7294
TIME...MOT...LOC 2049Z 278DEG 13KT 4141 7318The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 12:08 PM EDT | Special Weather Statement | OKX | Orange | 37 min |
| Aug 7, 12:45 PM EDT | Special Weather Statement | OKX | Orange | 45 min |
| Aug 7, 1:35 PM EDT | Special Weather Statement | OKX | Orange | 40 min |
| Aug 7, 2:06 PM EDT | Special Weather Statement | OKX | Putnam | 39 min |
| Aug 7, 2:32 PM EDT | Special Weather Statement | OKX | Orange | 43 min |
| Aug 7, 2:56 PM EDT | Special Weather Statement | OKX | Putnam | 49 min |
| Aug 7, 3:58 PM EDT | Special Weather Statement | OKX | Rockland | 62 min |
| Aug 7, 4:33 PM EDT | Special Weather Statement | OKX | Orange | 57 min |
| Aug 7, 5:29 PM EDT | Special Weather Statement | OKX | Westchester | 61 min |
| Aug 7, 5:32 PM EDT | Special Weather Statement | OKX | Orange | 58 min |
| Aug 7, 6:15 PM EDT | Special Weather Statement | OKX | Bronx | 30 min |
| Aug 7, 6:28 PM EDT | Severe Thunderstorm Warning | OKX | Westchester | 32 min |
| Aug 7, 6:33 PM EDT | Special Marine Warning | OKX | 42 min | |
| Aug 7, 6:36 PM EDT | Special Weather Statement | OKX | Bronx, Rockland | 54 min |
| Aug 7, 6:44 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, New York | 28 min |
| Aug 7, 7:00 PM EDT | Special Weather Statement | OKX | Kings, New York, Queens, Richmond | 90 min |
| Aug 7, 7:07 PM EDT | Special Marine Warning | OKX | 53 min | |
| Aug 7, 7:48 PM EDT | Special Marine Warning | OKX | 42 min | |
| Aug 7, 3:41 PM EDT | Special Weather Statement | OKX | 64 min | |
| Aug 7, 4:57 PM EDT | Special Weather Statement | OKX | 33 min | |
| Aug 7, 5:24 PM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region, Naugatuck Valley Planning Region | 56 min |
Nearby
Special Weather Statements in Connecticut, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.